# SDR FDEA201911243085

- Difficulty date: November 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43546
- Aircraft time: 8,235 hours, 3,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32112
- Condition: Dented
- Location: Bs1219-1231
- Part time: 8,235 hours, 3,378 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INCOMING ITEM : LOWER LH FUSELAGE AT STA 1225, BETWEENSTRINGERS 32L-33L HAS A   DENT   COMPLIED WITH EA H-5310-T0350997 A. TITLED "FUSELAGE-MAINFRAME-FUSELAGE SKIN, STA 1225 BETWEEN   S32L-33L, DENT". REMOVED AND REINSTALLED PIT SIDEWALL PANEL IAW B767 AMM 25-52-01-4. REMOVED   AND   REINSTALLED FWD LH BALL MAT IAW B767 AMM 25-53-03-4. DISPLACED AND REINSTALLED INSULATION IAW B767   AMM 25-52-03. PERFORMED OP CHECK OF FWD LH BALL MAT PDU'S IAW B767 AMM 25-53-00-5-12, OP CHECK   GOOD.
